New soliton solutions and soliton evolvements for the (3+1)-dimensional Burgers system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (2): 020510     doi:10.7498/aps.61.020510
GENERAL Current Issue| Archive| Adv Search  |   
New soliton solutions and soliton evolvements for the (3+1)-dimensional Burgers system
Jiang Li-Hong1, Ma Song-Hua2, Fang Jian-Ping2, Wu Hong-Yu2
1. College of Computer and Information Engineering, Li shui University, Lishui 323000, China;
2. College of Mathematics and Physics, Lishui University, Lishui 323000, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn